MAUDE Adverse Event Report: ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES

ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES
Model Number 1000186
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371); Improper or Incorrect Procedure or Method (2017); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified artery.The indeflator was connected with a stopcock.And the device lock did not close properly.It was noted to have a leak since it could not inflate the balloon.Another indeflator was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is possible that the indeflator and stopcock were not properly aligned and/or not fully connected/tightened resulting in the reported loose connection and the reported leak; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.Additionally, the device lock did not close properly and the indeflator was used on the balloon.It should be noted the indeflator 20/30 instructions for use states: do not use if the product is damaged.The deviations to the instructions for use do not appear to have caused/contributed to the reported leak or loose connection.It is possible that the indeflator and stopcock were not properly aligned and/or not fully connected/tightened resulting in the reported loose connection and the reported leak; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.D9, h3 - it was initially reported that the device would be returned for analysis.Subsequent information revealed that the device was discarded and is not available for evaluation.H6: medical device problem code 2983 removed; 1371 added.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be replicated in a testing environment due to the condition of the returned device.The reported loose/intermittent connection was able to be confirmed as resistance was met when turning the indeflator into the lock position of the returned device.It is possible that inadvertent mishandling during unpackaging and/or during preparation for use resulted in compromising/damaging the device; thus resulting in the reported difficulties (leak, loose connection)/noted damages (faceplate gap, lock position resistance); however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.D10, h3 - it was initially reported that the device would not be returning for analysis.Subsequent information revealed that the device was returned for evaluation.H6: component code: 3083, 839 added.H6: type of investigation code: 4114 removed; 10 added.H6: investigation findings code: 213 removed.H6: investigation conclusions code 67, 18 removed; 4315 added.

Brand Name
20/30 PRIORITY PACK ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15925669
Report Number2024168-2022-12273
Device Sequence Number15051083
Product Code MAV
UDI-Device Identifier08717648013614
UDI-Public08717648013614
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number1000186
Device Catalogue Number1000186
Device Lot Number60384380
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer02/02/2023
04/06/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date02/06/2023
04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown